The Annals of Probability

Absence of a Stationary Distribution for the Edge Process of Subcritical Oriented Percolation in Two Dimensions

Roberto Henrique Schonmann

Full-text: Open access

Abstract

We prove that the edge process of oriented percolation in two dimensions does not have a stationary distribution in the subcritical case.

Article information

Source
Ann. Probab., Volume 15, Number 3 (1987), 1146-1147.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992087

Digital Object Identifier
doi:10.1214/aop/1176992087

Mathematical Reviews number (MathSciNet)
MR893920

Zentralblatt MATH identifier
0645.60104

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Oriented percolation edge process subcritical case

Citation

Schonmann, Roberto Henrique. Absence of a Stationary Distribution for the Edge Process of Subcritical Oriented Percolation in Two Dimensions. Ann. Probab. 15 (1987), no. 3, 1146--1147. doi:10.1214/aop/1176992087. https://projecteuclid.org/euclid.aop/1176992087


Export citation